MathSciNet Relay Station
MathSciNet bibliographic data
MR552945 60J60 (92A10)
Ethier, S. N.; Nagylaki, Thomas Diffusion approximations of Markov chains with two time scales and applications to population genetics. Adv. in Appl. Probab. 12 (1980), no. 1, 14–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement